Alert archive / Maryland / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 163, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Sep 12, 2022, 7:45 PM EDT for Caroline County, Queen Anne's County, Talbot County, Maryland. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 12, 2022, 7:45 PM EDT (23:45 UTC)
- Expired
- Sep 12, 2022, 8:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Caroline County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 70 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 666 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
151
WUUS51 KPHI 122345
SVRPHI
MDC011-035-041-130030-
/O.NEW.KPHI.SV.W.0163.220912T2345Z-220913T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
745 PM EDT Mon Sep 12 2022
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Talbot County in eastern Maryland...
Southwestern Queen Anne's County in northeastern Maryland...
Central Caroline County in eastern Maryland...
* Until 830 PM EDT.
* At 745 PM EDT, a severe thunderstorm was located over Tilghman
Island, or 10 miles southeast of Shady Side, moving northeast at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Easton, Centerville, Talbot, Denton, Centreville, Romancoke,
Ridgely, St. Michaels, Queen Anne, Grasonville, Starr, Tilghman
Island, Skipton, Copperville, Jumptown, Matthews, Wye Mills,
Griffin, Cordova and Carville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3890 7634 3883 7631 3890 7630 3889 7630
3879 7620 3879 7619 3894 7621 3891 7632
3912 7602 3885 7576 3869 7621 3876 7622
3871 7628 3878 7629 3877 7632 3867 7634
3875 7638 3875 7635
TIME...MOT...LOC 2345Z 238DEG 35KT 3875 7636
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RCM2 follow-up statements
470
WWUS51 KPHI 130009
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
809 PM EDT Mon Sep 12 2022
MDC011-035-041-130030-
/O.CON.KPHI.SV.W.0163.000000T0000Z-220913T0030Z/
Talbot MD-Queen Anne's MD-Caroline MD-
809 PM EDT Mon Sep 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHERN TALBOT...SOUTHWESTERN QUEEN ANNE'S AND CENTRAL CAROLINE
COUNTIES...
At 809 PM EDT, a severe thunderstorm was located over Skipton, or 7
miles north of Easton, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Easton, Centerville, Talbot, Denton, Centreville, Ridgely, St.
Michaels, Queen Anne, Grasonville, Starr, Skipton, Copperville,
Jumptown, Matthews, Wye Mills, Griffin, Cordova, Carville, Hope and
Queenstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3883 7631 3890 7630 3889 7630 3879 7620
3879 7619 3894 7621 3891 7632 3912 7602
3885 7576 3876 7622 3878 7629
TIME...MOT...LOC 0009Z 238DEG 35KT 3888 7610
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RCM024
WWUS51 KPHI 130024
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
824 PM EDT Mon Sep 12 2022
MDC011-035-041-130030-
/O.CON.KPHI.SV.W.0163.000000T0000Z-220913T0030Z/
Talbot MD-Queen Anne's MD-Caroline MD-
824 PM EDT Mon Sep 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHEASTERN TALBOT...SOUTHWESTERN QUEEN ANNE'S AND CENTRAL
CAROLINE COUNTIES...
At 824 PM EDT, a severe thunderstorm was located over Jumptown, or 8
miles southeast of Centerville, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Easton, Centerville, Denton, Centreville, Ridgely, Queen Anne,
Grasonville, Starr, Skipton, Jumptown, Wye Mills, Griffin, Cordova,
Carville, Hope, Queenstown and Hillsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3894 7621 3895 7626 3912 7602 3885 7576
3880 7614
TIME...MOT...LOC 0024Z 238DEG 35KT 3896 7594
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RCMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 2:55 PM EDT, 4 hours 50 minutes earlier.
Area forecast discussion, Sep 12, 2:55 PM EDT, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
255 PM EDT Mon Sep 12 2022
.SYNOPSIS...
Low pressure will pass from the Great Lakes region and north of our
area through Tuesday. This will push a cold front toward the area
overnight before crossing the area on Tuesday. A period of scattered
to numerous showers and storms associated with this system is
expected to impact the area through early Tuesday. A secondary cold
front will pass through the area late Wednesday, then strong and dry
high pressure will build and prevail across the region through the
end of the week. The high pressure will provide and extended period
of seasonable, pleasant, and dry conditions through at least
Saturday with the high pressure pushing offshore over the
weekend.
&&
.NEAR TERM /THROUGH TUESDAY/...
Low clouds will gradually lift into this evening, but skies
remain cloudy, and conditions will be warm and humid. There may
be some breaks in the clouds from time to time which would
allow temperatures to climb into the lower 80s. Along with
surface dew points in the upper 60s to low 70s, it will be warm
and humid.
Surface cold front is moving through western New York and
western Pennsylvania, and this front slowly tracks east
tonight. Meanwhile, a closed upper low over the lower Great
Lakes tracks east towards western New York and western
Pennsylvania tonight, then tracks northeast into eastern Canada
during the day Tuesday. A secondary cold front then passes
through the region Tuesday afternoon.
SB CAPE values range from 500 to 1000 J/kg across northern New
Jersey and the southern Poconos, and from 2000 to 2500 J/kg in
Delmarva. PWATs currently around 1.7 inches will rise to around
2 inches as east to southeast flow increases ahead of the
approaching cold front. Weak surface low pressure develops this
evening, then lifts along the I-95 corridor through the
overnight hours.
One round of showers and thunderstorms will develop ahead of
the approaching cold front by this evening. Locally heavy rain
and gusty winds are possible in the stronger of the storms, but
widespread severe thunderstorms not expected. Latest models and
most of the CAMS seem to have slowed down the first round of
convection, then the convection ramps up again tonight with the
development and passage of that weak low. While the threat for
convection diminishes a bit with the loss of diurnal heating,
the threat for heavy rain and localized flooding will continue.
Convection tapers off from south to north after midnight, with
showers and thunderstorms continuing across northern New Jersey
and the southern Poconos into daybreak or so Tuesday.
Initial cold front passes through the region during the
overnight. However, surface winds remain nearly calm, so not
expecting a surge of drier air into the region. As a result, can
expect fog and low stratus to develop after the rain ends, and
it looks like the fog and stratus may continue through late
Tuesday morning.
The secondary front passes through the region by midday
Tuesday. At that time, winds turn west-northwest and increase to
10 to 15 mph with occasional gusts to 20 mph. Surface dew
points tumble into the 50s, and skies clear out, becoming sunny
by late afternoon.
Warm and humid tonight with lows in the 60s and 70s, and then
highs on Tuesday will be in the upper 70s to low 80s.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
A trough axis will lift well northeast of the area Tuesday night
through Wednesday. Ridging will build just to the west of the area
then prevail through the end of the week. A cold front associated
with the departing trough will be located offshore by Tuesday
evening and will be well offshore by Wednesday morning as strong
high pressure settles southeastward from the Great Lakes and
southeastern Canada. This pattern will result in rather pleasant and
seasonable weather conditions across the region likely lasting
through at least Saturday.
Dewpoints will most notably fall in the wake of the cold front,
especially Thursday as deeper boundary layer mixing occurs and
cooler and drier air arrives from the northwest. Dewpoints will fall
well into the 40s across Pennsylvania and New Jersey by Thursday
afternoon. Expect highs Wednesday to be within a couple degrees of
80 across most areas and from the mid 70s to around 80 degrees on
Thursday. The pressure gradient in place across the area should
prevent temperatures from falling too much overnight, so expect lows
in the mid to upper 50s Tuesday night and Wednesday night despite
the drier air. Skies will be mostly clear/sunny. Winds will prevail
from the west to northwest Wednesday around 10-15 mph and become
more northerly for Thursday. The winds will diminish to around 5 mph
or less at night.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
The dry high pressure will continue to prevail across the region
from Thursday night through at least Saturday. Surface ridging will
shift offshore into Saturday though, and weak south to southwesterly
return flow will begin to advect slightly warmer and more humid air
back into the area.
Thursday night will probably feature the coolest temperatures so far
this climatological autumn for most of the area. Expect low
temperatures in the mid to upper 40s from generally near and north
of I-78 with perhaps a few of the typical sheltered spots dropping
to the upper 30s near/north of I-80. Low to mid 50s should be common
elsewhere. Clear skies will continue with the high pressure
centering itself just northwest of our area. Friday will be another
beautiful day with highs in the mid to upper 70s, sunny skies, and
dewpoints in the low to mid 40s. Winds will also be less than
Wednesday and Thursday, generally around 5-10 mph from the
northwest. Temperatures and dewpoints will begin to rebound into the
weekend as the high shifts offshore and weak southerly return flow
sets up. Conditions will still be quite pleasant though, with highs
in the low to mid 80s and dewpoints around 60 degrees. Lows will
range from around 50 to 60 degrees.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Through this evening (until 00Z)...MVFR/low-end VFR CIGs,
becoming MVFR by 00Z. Some SHRA with scattered TSRA will
primarily affect KRDG/KABE, but cannot rule out convection
impacting the other terminals prior to 00Z. Light E-SE winds.
Moderate confidence.
Tonight (00Z through 12Z)...IFR conditions in SHRA/TSRA.
Convection lasts through 06Z or so, and ends from south to
north. LIFR CIGs along with MVFR/IFR VSBYs will develop in
stratus and fog after 06Z. LGT/VRB to nearly calm winds.
Moderate confidence.
Tuesday...Sub-VFR conditions in stratus/BR through 15Z or so.
VFR thereafter. Light W-NW winds, increasing to around 10 kt
with gusts to 15 kt int he afternoon. Moderate confidence.
Outlook...
Tuesday night...VFR with clearing skies. Winds west to northwest
around 5 kts. High confidence.
Wednesday...VFR/SKC. West to northwest winds around 10 kts. A few
gusts around 15-18 kts possible. High confidence.
Wednesday night...VFR/SKC. West to northwest winds around 5 kts.
High confidence.
Thursday...VFR/SKC. North to northwest winds around 10-15 kts. A few
gusts around 18-20 kts possible. High confidence.
Thursday night...VFR/SKC. Northerly winds around 5 kts or less. High
confidence.
Friday...VFR/SKC. North to northwest winds around 5-10 kts. High
confidence.
Friday night...VFR. Light and variable winds. High confidence.
Saturday...VFR. Southerly winds around 5-10 kts. High
confidence..
&&
.MARINE...
Will continue the Small Craft Advisory for southern NJ and DE
ocean waters through 7 pm as seas remain around 6 feet.
Otherwise, sub-SCA conditions on the northern NJ ocean waters
and DE Bay.
Winds become W-SW 10 to 15 kt on Tuesday.
VSBY restrictions in showers and thunderstorms tonight. Winds
and seas locally higher in thunderstorms.
Outlook...
Conditions are forecast to remain below advisory criteria from
Tuesday night through Saturday. Winds mainly from the west to
northwest around 10-15 kts Tuesday night through Wednesday night
becoming northerly on Thursday. Gusts up to 20 kts are possible
on Thursday. Winds will shift northeast to easterly on Friday
then southerly on Saturday. 3 to 4 foot seas Tuesday night will
gradually diminish to around 1 to 2 feet by Thursday evening.
Rip currents...
For the rest of today, with swells remaining quite long with a
14 second period expected, this will enhance the rip risk to
HIGH. As a reminder, many beaches now have limited to no
lifeguards present.
For Tuesday, even though swells remain long with 12 seconds,
waves lower some, so the rip risk will be MODERATE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...High Rip Current Risk until 8 PM EDT this evening for NJZ014-
024>026.
DE...High Rip Current Risk until 8 PM EDT this evening for DEZ004.
MD...None.
MARINE...Small Craft Advisory until 7 PM EDT this evening for
ANZ453>455.
&&
SYNOPSIS...Staarmann
NEAR TERM...MPS
SHORT TERM...Staarmann
LONG TERM...Staarmann
AVIATION...MPS/Staarmann
MARINE...MPS/StaarmannHazardous weather outlook, Sep 12, 3:10 PM EDT, 4 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 310 PM EDT Mon Sep 12 2022 DEZ001-MDZ012-015-NJZ007-009-016>019-PAZ054-055-060>062-070-071- 101>106-132100- New Castle-Kent MD-Queen Annes-Warren-Hunterdon-Salem-Gloucester- Camden-Northwestern Burlington-Carbon-Monroe-Berks-Lehigh- Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 310 PM EDT Mon Sep 12 2022 This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Some showers and thunderstorms tonight will be capable of heavy rain leading to localized flooding. A few stronger storms may produce localized damaging wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ019-020-NJZ001-008-010-012-013-015-020>023-027-132100- Kent-Inland Sussex-Talbot-Caroline-Sussex-Morris-Somerset-Middlesex- Western Monmouth-Mercer-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington- 310 PM EDT Mon Sep 12 2022 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-132100- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 310 PM EDT Mon Sep 12 2022 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-132100- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 310 PM EDT Mon Sep 12 2022 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MPS
In the hours before
Special weather statement, Sep 12, 5:07 PM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
507 PM EDT Mon Sep 12 2022
PAZ060-122145-
Berks PA-
507 PM EDT Mon Sep 12 2022
...A strong thunderstorm will impact portions of central Berks County
through 545 PM EDT...
At 507 PM EDT, Doppler radar was tracking a strong thunderstorm over
Laureldale, or near Reading, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Reading, Wyomissing, Kutztown, Fleetwood, Laureldale, Leesport,
Lyons, Fairview Hgts, Spring Ridge, West Reading and Wyomissing
Hills.
This includes Interstate 78 in Pennsylvania between mile markers 38
and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4033 7598 4042 7604 4061 7583 4041 7565
TIME...MOT...LOC 2107Z 234DEG 18KT 4042 7594
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RCMSpecial weather statement, Sep 12, 6:34 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
634 PM EDT Mon Sep 12 2022
NJZ019-122300-
Northwestern Burlington NJ-
634 PM EDT Mon Sep 12 2022
...A strong thunderstorm will impact portions of northwestern
Burlington County through 700 PM EDT...
At 634 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mount Laurel, or 9 miles east of Camden, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mount Laurel, Willingboro, Lumberton, Burlington, Bristol, Mount
Holly, Riverside, Beverly, Pemberton, Ramblewood, Marlton,
Jacksonville, Cherry Hill Mall, Maple Shade, Cinnaminson, Edgewater
Park, Moorestown-Lenola and Nws Office.
This includes the following highways...
New Jersey Turnpike between exits 4 and 5.
Interstate 295 in New Jersey between mile markers 37 and 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3997 7467 3990 7493 3997 7502 3998 7501
3999 7502 4007 7491 4008 7487 4011 7483
TIME...MOT...LOC 2234Z 235DEG 16KT 3996 7493
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RCMSpecial weather statement, Sep 12, 7:26 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
726 PM EDT Mon Sep 12 2022
NJZ009-015-019-PAZ106-130000-
Hunterdon NJ-Northwestern Burlington NJ-Mercer NJ-Lower Bucks PA-
726 PM EDT Mon Sep 12 2022
...A strong thunderstorm will impact portions of southern Hunterdon,
Mercer, north central Burlington and southeastern Bucks Counties
through 800 PM EDT...
At 725 PM EDT, Doppler radar was tracking a strong thunderstorm over
Tullytown, or near Trenton, moving north at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Trenton, Ewing, Princeton, Florence, Burlington, Bristol, Bordentown,
Pennington, Yardley, Newtown, Tullytown, Langhorne, Washington
Crossing, Florence-Roebling, Jacksonville, Woodside, Edinburg, White
Horse, Mercerville-Hamilton Square and Langhorn.
This includes the following highways...
New Jersey Turnpike between exits 6 and 7A.
Pennsylvania Turnpike between mile markers 353 and 359.
Interstate 95 in Pennsylvania between mile markers 36 and 40.
Interstate 195 in New Jersey between mile markers 0 and 4.
Interstate 295 in New Jersey between mile markers 49 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4004 7472 4008 7495 4039 7493 4035 7463
4033 7462 4031 7459
TIME...MOT...LOC 2325Z 191DEG 17KT 4014 7482
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RCMSpecial weather statement, Sep 12, 7:38 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
738 PM EDT Mon Sep 12 2022
MDZ015-019-130015-
Queen Anne's MD-Talbot MD-
738 PM EDT Mon Sep 12 2022
...A strong thunderstorm will impact portions of Talbot and south
central Queen Anne's Counties through 815 PM EDT...
At 738 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tilghman Island, or 7 miles east of Chesapeake Beach, moving
northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Easton, Centerville, Talbot, Centreville, St. Michaels, Matthews, Wye
Mills, Tilghman Island, Skipton, Copperville and Cordova.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3876 7633 3882 7631 3886 7637 3883 7629
3889 7629 3879 7620 3891 7624 3893 7620
3892 7626 3904 7606 3881 7590 3869 7621
3877 7624 3872 7630 3878 7629 3878 7630
3867 7634 3877 7638
TIME...MOT...LOC 2338Z 238DEG 35KT 3873 7641
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RCMThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 7:38 PM EDT | Special Weather Statement | PHI | Talbot | 37 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.